Research

The critical dimension : an approach to non-singular entropy


Reference:

Dooley, A. H., 2005. The critical dimension : an approach to non-singular entropy. In: Kolyada, S., Manin, Y. and Ward, T., eds. Algebraic and Topological Dynamics. Vol. 385. Washington, U.S.A.: American Mathematical Society, pp. 65-76.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Related URLs:

Details

Item Type Book Sections
CreatorsDooley, A. H.
EditorsKolyada, S., Manin, Y. and Ward, T.
Related URLs
URLURL Type
http://www.ams.org/books/conm/385/Publisher
DepartmentsFaculty of Science > Mathematical Sciences
StatusPublished
ID Code32535

Export

Actions (login required)

View Item